| Model Number |
554-1003-001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Follow-up report #01.Sections b4, d9, g6, h2, h3, h6 and h11 have been updated with new information.The device was returned and evaluated.It was confirmed that the microtip needle had separated from the rest of the handpiece.Due to the state in which the device was received, functional testing could not be performed.The fracture site did not immediately indicate a specific cause for the failure.Disassembly of the device did not reveal any further anomalies or defects.
Additional Manufacturer Narrative
Evaluation of the reported medical device was not conducted as the medical device has not yet been returned to the manufacturer as of submitting this report.If the device is returned to the manufacturer, an evaluation will be conducted, and a follow-up report will be sent.
Event or Problem Description
After a procedure with the tenex system, it was discovered that a portion of the microtip needle had separated from the rest of the handpiece.The piece was retrieved from the patient, and an ultrasound confirmed no foreign bodies remained.There were no patient complications reported and no further treatment needed.